# SDR SWAA2015090243444

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 63,577 hours, 51,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D31354
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR OUT OF POSITION.  R & R SLIDE IAW MT.
